# SDR UIEA2022070100702

- Difficulty date: July 11, 2022
- Submitted: July 11, 2022
- Operation: Air carrier
- Aircraft: N487MC
- Make and model: Boeing 747-45EF
- Aircraft serial: 30609
- Aircraft time: 89,425 hours, 16,564 cycles
- System (JASC): 5500 · Empennage Structure
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RH HORI STAB UPPER SKIN AND UPPER REAR SPAR CHORD ZONE B INSP 1EA FASTENER HOLE FOUND CRACK.( RH HORI STAB UPPER SKIN AND UPPER REAR SPAR CHORD ZONE B FASTENER HOLE REPAIRED IAW RI 55-00-15706 REV.A )
